MAUDE Adverse Event Report: ABBOTT LABORATORIES ABBOTT PRISM CHAGAS ASSAY KIT; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN

ABBOTT LABORATORIES ABBOTT PRISM CHAGAS ASSAY KIT; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Catalog Number 07K35-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause abbott prism chagas identified normal complaint activity.In-house evaluation of returned donor samples on abbott esa chagas resulted nonreactive for samples chagas pos 05, chagas pos 08, chagas pos 17 and chagas pos 18.As the lot numbers are unknown, the performance of the likely cause list number (7k35-68) was investigated by completing a review for non-conformances, potential non-conformance and deviations.This review did not identify any non-conformances, potential non-conformances or deviations for the list number.Manufacturing documentation for the likely cause did not identify any issues associated with the complaint issue.A review of overall customer field data was performed regarding initial reactive rate (irr), repeat reactive rate (rrr) and specificity for list number 7k35-68.The irr, the rrr and the specificity of the list number is within package insert specifications.A review of labeling concluded that the issue is sufficiently addressed.No systemic issue or product deficiency was identified.
 
Event or Problem Description
Archived customer samples were returned and evaluated in-house by abbott on esa chagas.Samples chagas pos 05, chagas pos 08, chagas pos 17, and chagas pos 18 were confirmed to be nonreactive.Therefore, test results obtained on prism chagas for these two samples are considered false reactive.No impact to patient management was reported.

Brand Name
ABBOTT PRISM CHAGAS ASSAY KIT
Common Device Name
TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
433331157
MDR Report Key13567520
Report Number1415939-2022-00009
Device Sequence Number5913408
Product Code QHM
UDI-Device Identifier00380740062941
UDI-Public00380740062941
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07K35-68
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2022
Initial Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRSM NEXT RFRB IN, 06A36-11, 1163-96
Patient SexUnknown